# SDR DALA2016041402952

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 45,784 hours, 22,626 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT TRACK DAMAGED AT APPROXIMATELY BS 727H AND RBL 24.75. MAINTENANCE REPAIRED SEAT TRACK IAW SRM 53-00-52, REPAIR 5 AND ERA 545846-14, REV ORIGINAL REF NRC 067.
